MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-SEK-5-01
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Following a premature ventricular contraction procedure, a skin tear occurred.When the patches were being removed after the procedure, groin pressure was held with one hand, and the other hand reached under the patient¿s blanket and ripped off the ground pad.The skin tore and was bruised in the area where the ground pad was located.The patient was bandaged and immediately taken care of.
 
Additional Manufacturer Narrative
Images were submitted for evaluation to product performance engineering; no device components were returned.The photos appeared to show a wound on a patient caused by patch removal.Visual inspection was based solely upon a review of the photographs provided.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported skin tear remains unknown.

Brand Name
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US)
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15524176
Report Number3008452825-2022-00625
Device Sequence Number2506637
Product Code DQK
UDI-Device Identifier05415067032379
UDI-Public05415067032379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
 K083328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberENSITE-SEK-5-01
Device Catalogue NumberENSITE-SEK-5-01
Device Lot Number8624128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale
Patient Weight67 KG